Alert archive / Georgia / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 49, NWS Tallahassee, FL
NWS Tallahassee, FL issued this severe thunderstorm warning at Feb 28, 2009, 9:21 PM CST for Jackson County, Florida; Decatur County, Seminole County, Georgia. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 28, 2009, 9:21 PM CST (03:21 UTC)
- Expired
- Feb 28, 2009, 10:00 PM CST
- In force
- 39 min
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
Counties Jackson County, FL, Decatur County, GA, Seminole County, GA
The radar
The Tallahassee radar (KTLH), 72 km from the middle of the area, began a volume at 03:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 28, 5:43 PM CST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 3.4 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 491 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 701 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 260 m²/s²
- 0-3 km storm-relative helicity
- 320 m²/s²
- Significant tornado parameter
- 0.9
- Supercell composite
- 5.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS52 KTAE 010321 SVRTAE FLC063-GAC087-253-010400- /O.NEW.KTAE.SV.W.0049.090301T0321Z-090301T0400Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 1021 PM EST SAT FEB 28 2009 THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EAST CENTRAL JACKSON COUNTY IN THE PANHANDLE OF FLORIDA... WESTERN DECATUR COUNTY IN SOUTHWEST GEORGIA... SOUTHERN SEMINOLE COUNTY IN SOUTHWEST GEORGIA... * UNTIL 1100 PM EST/1000 PM CST/ * AT 919 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR LOVEDALE...OR 10 MILES NORTHEAST OF MARIANNA...AND MOVING EAST AT 45 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... LOVEDALE BY 925 PM CST... HAYNES AND PARRAMORE BY 930 PM CST... FAIRCHILD AND SEMINOLE STATE PARK BY 1035 PM EST... DESSER BY 1040 PM EST... REYNOLDSVILLE BY 1045 PM EST... BETHANY BY 1050 PM EST... A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM EST SUNDAY MORNING/200 AM CST SUNDAY MORNING/ FOR SOUTHEAST ALABAMA AND NORTH FLORIDA AND SOUTHWESTERN GEORGIA. LAT...LON 3103 8460 3078 8457 3077 8505 3096 8506 TIME...MOT...LOC 0320Z 264DEG 37KT 3085 8508 $$ 38-GODSEY
1 follow-up statement
000
WWUS52 KTAE 010339
SVSTAE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1039 PM EST SAT FEB 28 2009
FLC063-010348-
/O.CAN.KTAE.SV.W.0049.000000T0000Z-090301T0400Z/
JACKSON FL-
938 PM CST SAT FEB 28 2009
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL JACKSON COUNTY IS
CANCELLED...
THE STORM THAT PROMPTED THE WARNING HAS EXITED THE WARNED
AREA...THUS THE WARNING HAS BEEN CANCELLED.
RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CST SUNDAY MORNING FOR
NORTH FLORIDA AND SOUTHWESTERN GEORGIA.
LAT...LON 3078 8457 3077 8492 3088 8493 3094 8497
3097 8498 3098 8497 3103 8460
TIME...MOT...LOC 0338Z 264DEG 37KT 3087 8486
$$
GAC087-253-010400-
/O.CON.KTAE.SV.W.0049.000000T0000Z-090301T0400Z/
SEMINOLE GA-DECATUR GA-
1038 PM EST SAT FEB 28 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM EST
FOR WESTERN DECATUR AND SOUTHERN SEMINOLE COUNTIES...
AT 1036 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR DESSER...OR 12 MILES SOUTH OF DONALSONVILLE...MOVING
EAST AT 45 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
REYNOLDSVILLE BY 1045 PM EST...
BETHANY AND 7 MILES SOUTH OF BRINSON BY 1050 PM EST...
HALES LANDING...HANOVER...CYRENE AND DECATUR CO A/P BY 1055 PM
EST...
WEST BAINBRIDGE...6 MILES SOUTH OF LYNN AND 7 MILES SOUTH OF AUSMAC
BY 1100 PM EST...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS
INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.
RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM EST SUNDAY MORNING FOR
NORTH FLORIDA AND SOUTHWESTERN GEORGIA.
LAT...LON 3078 8457 3077 8492 3088 8493 3094 8497
3097 8498 3098 8497 3103 8460
TIME...MOT...LOC 0338Z 264DEG 37KT 3087 8486
$$
38-GODSEYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 28, 8:25 PM CST, 56 minutes earlier.
Area forecast discussion, Feb 28, 8:25 PM CST, 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TALLAHASSEE FL 925 PM EST SAT FEB 28 2009 .UPDATE...MID/UPPER LOW EVIDENT IN WATER VAPOR IMAGERY DROPPING QUICKLY TO THE SOUTHEAST THROUGH AR THIS EVENING. THIS IS ENHANCING THE DIFFLUENCE ALOFT DOWNSTREAM OVER THE TRI-STATE REGION. SURFACE COLD FRONT CONTINUES TO SINK SOUTHEAST INTO OUR NORTHWEST ZONES. CONVERGENCE MAXIMIZED AHEAD OF THE BOUNDARY COMBINED WITH IMPRESSIVE LOW/MID LEVEL SHEAR AND INSTABILITY HAS MAINTAINED BANDS OF INTENSE CONVECTION. TORNADO WATCH #43 WAS ISSUED JUST PRIOR TO 00Z FOR ALL EXCEPT QUITMAN AND RANDOLPH COUNTIES IN SOUTHWEST GA. NUMEROUS SVR TSTM WARNINGS AND A FEW TOR WARNINGS HAVE BEEN ISSUED THIS AFTERNOON AND EVENING. MOST OF THE SEVERE REPORTS RECEIVED HAVE BEEN WIND DAMAGE...LARGE HAIL AND FUNNEL CLOUDS. RADAR TRENDS INDICATE THAT SEVERE THREAT WILL BE ENDING FROM NORTHWEST TO SOUTHEAST TONIGHT INTO THE OVERNIGHT PERIOD. WILL BE ISSUING A ZONE UPDATE DURING THE NEXT HOUR OR TWO TO CLEAR OUR NORTHWESTERN COUNTIES FROM THE TORNADO WATCH. && .MARINE...LATEST OBS SHOW SOUTHERLY WINDS 15-20 KT AND 4 FT SEAS AT THE BUOYS. COLD FRONT HAS PASSED THE MOB BUOY (42040) WITH A WIND SHIFT TO NORTHWEST AND SCA WIND SPEEDS. SCA CRITERIA ACROSS OUR WATERS WILL BEGIN LATER TONIGHT OVER THE WESTERN LEGS AND SPREAD EAST BEHIND THE COLD FRONT. FREQUENT GUSTS TO GALE FORCE ARE STILL FORECAST...SO THE GALE WARNING WILL REMAIN IN EFFECT FROM THE OVERNIGHT HOURS THROUGH LATE SUNDAY NIGHT. && .AVIATION...MAIN LINE OF INTENSE CONVECTION HAS CLEARED KDHN...WITH A CONTINUED THREAT FOR THE REMAINING TERMINALS THROUGH LATE TONIGHT. SOUTH TO SOUTHWEST WINDS WILL SWING AROUND TO THE NORTHWEST AND INCREASE TO 15-20 KT AND GUSTY BEHIND THE COLD FRONT. MVFR CIGS WILL THEN PREVAIL WITH PERIODS OF LIGHT RAIN AND BLUSTERY NORTHWESTERLY WINDS ON SUNDAY. && .FIRE WEATHER...NO CONCERNS FOR SUNDAY. FIRE WEATHER WATCH REMAINS IN EFFECT FOR ALL FL ZONES ON MONDAY DUE TO POSSIBLE LONG DURATIONS OF LOW RH. && .PRELIMINARY POINT TEMPS/POPS... TALLAHASSEE 46 50 29 58 28/ 70 30 10 00 00 PANAMA CITY 46 50 33 55 34/ 70 20 00 00 00 DOTHAN 41 45 28 51 28/ 60 40 10 00 00 ALBANY 44 47 31 53 30/ 70 50 10 00 00 VALDOSTA 46 47 30 53 30/ 70 50 10 00 00 CROSS CITY 51 52 30 57 29/ 60 50 00 00 00 && .TAE WATCHES/WARNINGS/ADVISORIES... AL...NONE. GA...NONE. FL...FIRE WEATHER WATCH ALL ZONES FOR MONDAY. GM...GALE WARNING LATE TONIGHT THROUGH LATE SUNDAY NIGHT. && JAMSKI
Hazardous weather outlook, Feb 28, 5:03 AM CST, 16 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 603 AM EST SAT FEB 28 2009 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ730-750-755-765-770-775-011115- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 603 AM EST SAT FEB 28 2009 /503 AM CST SAT FEB 28 2009/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... ...SLIGHT RISK OF SEVERE WEATHER TODAY AND TONIGHT... ...GALE WATCH TONIGHT AND SUNDAY... A STRONG COLD FRONT WILL APPROACH FROM THE WEST TODAY...BRINGING NUMEROUS SHOWERS AND THUNDERSTORMS. SOME OF THESE STORMS MAY BE SEVERE...ESPECIALLY THIS AFTERNOON AND TONIGHT. THE MAIN THREAT WILL BE LARGE HAIL AND DAMAGING WINDS...BUT AN ISOLATED TORNADO CAN NOT BE RULED OUT. THERE IS A HIGH RISK OF RIP CURRENTS TODAY ALONG THE FLORIDA PANHANDLE BEACHES. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... THUNDERSTORMS WILL END FROM WEST TO EAST EARLY SUNDAY MORNING. LIGHT RAIN WILL LINGER INTO SUNDAY AFTERNOON...ESPECIALLY IN GEORGIA AND ALABAMA. THERE MAY BE ENOUGH COLD AIR FOR SOME OF THE RAIN TO MIX WITH OR CHANGE TO LIGHT SNOW...MAINLY FROM ALBANY AND DOTHAN NORTHWARD. NO SNOW ACCUMULATION IS EXPECTED DUE TO THE RELATIVELY WARM GROUND TEMPERATURES. WINDY CONDITIONS ARE EXPECTED...WITH GUSTS TO GALE FORCE OVER THE COASTAL WATERS. FAIR WEATHER IS EXPECTED FOR THE REMAINDER OF THE WEEK...WITH A LIGHT FREEZE POSSIBLE MONDAY AND TUESDAY MORNINGS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY AND TONIGHT. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. FOURNIER
In the hours before
Local storm report, Feb 28, 6:10 PM CST, 3 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
710 PM EST SAT FEB 28 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0523 PM TSTM WND DMG SNEADS 30.71N 84.92W
02/28/2009 JACKSON FL EMERGENCY MNGR
SEVERAL TREES SNAPPED. PARTIAL ROOF OFF SCHOOL.
&&
DUGGANLocal storm report, Feb 28, 6:56 PM CST, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
756 PM EST SAT FEB 28 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM TSTM WND DMG 3 N CUFFIETOWN 31.78N 83.82W
02/28/2009 WORTH GA LAW ENFORCEMENT
ROOF LIFTED OFF A HOME ON GLEATON ROAD.
&&
JAMSKISpecial weather statement, Feb 28, 6:58 PM CST, 2 hours 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 758 PM EST SAT FEB 28 2009 FLZ019-GAZ159-160-010145- BROOKS-LOWNDES-MADISON- 758 PM EST SAT FEB 28 2009 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR BROOKS AND LOWNDES COUNTIES IN SOUTHWEST GEORGIA AND MADISON COUNTY IN THE FLORIDA BIG BEND... * UNTIL 845 PM EST AT 754 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 11 MILES SOUTH OF QUITMAN...MOVING EAST AT 30 MPH. THIS STORM SHOULD REMAIN TO THE NORTH OF THE CITY OF MADISON. WINDS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 17-GOULD
Local storm report, Feb 28, 7:45 PM CST, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
845 PM EST SAT FEB 28 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM HAIL NNW NEW HOPE 30.95N 85.88W
02/28/2009 E1.75 INCH HOLMES FL PUBLIC
GOLF BALL SIZED HAIL REPORTED.
&&
JAMSKISpecial weather statement, Feb 28, 7:54 PM CST, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 854 PM EST SAT FEB 28 2009 GAZ125-126-010245- DOUGHERTY-LEE- 854 PM EST SAT FEB 28 2009 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR DOUGHERTY AND LEE COUNTIES IN SOUTHWEST GEORGIA... * UNTIL 945 PM EST AT 850 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 10 MILES EAST OF LEARY...OR 11 MILES SOUTHWEST OF ALBANY...MOVING EAST AT 35 MPH. THIS STORM WILL BE NEAR... ALBANY BY 910 PM EST. EAST ALBANY BY 915 PM EST. TURNER CITY BY 920 PM EST. WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. ALSO...THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS. RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 38-GODSEY
Local storm report, Feb 28, 8:18 PM CST, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
918 PM EST SAT FEB 28 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM TSTM WND DMG 1 N LEESBURG 31.75N 84.17W
02/28/2009 LEE GA EMERGENCY MNGR
A MOBILE HOME WAS MOVED OFF ITS FOUNDATION.
&&
JAMSKIThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 28, 7:17 PM CST | Severe Thunderstorm Warning | TAE | Holmes, Walton | 43 min |
| Feb 28, 7:40 PM CST | Severe Thunderstorm Warning | TAE | Holmes, Jackson | 35 min |
| Feb 28, 8:05 PM CST | Severe Thunderstorm Warning | TAE | Holmes, Walton, Washington | 40 min |
| Feb 28, 8:17 PM CST | Severe Thunderstorm Warning | TAE | Jackson | 28 min |
| Feb 28, 8:42 PM CST | Severe Thunderstorm Warning | TAE | Jackson, Washington | 48 min |
| Feb 28, 10:46 PM CST | Special Marine Warning | TAE | 119 min | |
| Mar 1, 4:15 AM CST | Wind Advisory | TAE | Bay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more | 14 hr |
| Mar 1, 1:32 PM CST | Fire Weather Watch | TAE | Bay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more | 24 hr |
| Mar 1, 1:32 PM CST | Red Flag Warning | TAE | Bay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more | 29 hr |
| Mar 1, 1:48 PM CST | Freeze Warning | TAE | Bay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more | 18 hr |
| Mar 1, 2:17 PM CST | Small Craft Advisory | TAE | 24 hr | |
| Feb 28, 6:14 PM CST | Severe Thunderstorm Warning | TAE | Turner, Worth | 46 min |
| Feb 28, 6:56 PM CST | Tornado Warning | TAE | Grady | 18 min |
| Feb 28, 7:00 PM CST | Severe Thunderstorm Warning | TAE | Tift, Turner, Worth | 45 min |
| Feb 28, 8:23 PM CST | Severe Thunderstorm Warning | TAE | Baker, Early | 52 min |
| Feb 28, 8:50 PM CST | Severe Thunderstorm Warning | TAE | Decatur, Early, Miller, Seminole | 14 min |
| Mar 1, 1:28 AM CST | Severe Thunderstorm Warning | TAE | Lowndes | 17 min |
| Mar 1, 1:16 PM CST | Winter Weather Advisory | TAE | Baker, Ben Hill, Berrien, Calhoun, Clay, Colquitt and 13 more | 3 hr |
Nearby
Severe Thunderstorm Warnings in Georgia, 2009Severe Thunderstorm Warnings in Florida, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.